# SDR CA000118032

- Difficulty date: December 15, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 14,516 hours
- Engine: Ge CF7002D2
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: AR360000150B
- Condition: Failed
- Location: Condition Valve
- Component: Condition Valve, 14640113A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CONDITIONING VALVE(23D) FAILED TO OPEN AFTER TAKEOFF. THE CABIN FAILED TO PRESSURIZE AS A RESULT. MAINTENANCE FOUND THE CONDITIONING VALVE ACTUATOR MOTOR JAMMED DUE TO A FAILURE OF ONE OF THE LIMIT SWITCHES. THE MOTOR HAD BEEN REPLACED 3 DAYS PREVIOUSLY.
